MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; LASER THERAPY PRODUCT

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; LASER THERAPY PRODUCT
Model Number PED2-400-16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that a pipeline patient experienced dep vein thrombosis.The patient was hospitalized (b)(6) 2024.The patient received apaxiban.The patient recovered/resolved on (b)(6) 2024.The adverse event (ae) was not related to the disease under study or result from a device deficiency.The patient reported to emergency department with bilateral lower leg edema.A bilateral venous ultrasound showed an acute dvts.The patient was being treated for a right ica c6 side branch aneurysm with a saccular morphology.Aneurysm dimensions: maximum diameter 8.7 mm, dome height 7.8 mm, dome width 8.7 mm and neck size 5 mm.Parent artery diameter distal to aneurysm was 3.5 mm.Parent artery diameter proximal to aneurysm was 3.9 mm.Significant stasis was noted at the end of the procedure.Complete neck coverage was noted at the end of the procedure.Post implant - aneurysm occlusion (raymond and roy) at the end of the procedure was class 3.The access vessel was the femoral right.Rist was not used.Wall apposition was achieved.The study device was successfully implanted in subject.Side branches covered by pipeline device were opha, sha.No device flattening or twisting was noted.  ancillary devices: guide catheter infinity 088, intracranial support catheter phenom plus, microcatheter medtronic phenom 027.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.Regarding the cause of the deep vein thrombosis, source documentation from ed visit stated, ¿exam with bilateral 2+ pitting edema to approximately 4 in below her patella with no signs of active infection no increased warmth.She has active 2+ pulses on her dorsal pedal bilaterally.Her lung sounds were clear and equal.I suspect that this is likely venous insufficiency given that the symptoms improve when she is lying down and she has no history of heart disease and lung exam was normal.¿.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information recieved reported it was adjudicated the event was not related to device, antiplatelet medication, or procedure.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
LASER THERAPY PRODUCT
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20262999
Report Number2029214-2024-01606
Device Sequence Number12836636
Product Code OUT
UDI-Device Identifier00763000284343
UDI-Public00763000284343
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2026
Device Model NumberPED2-400-16
Device Catalogue NumberPED2-400-16
Device Lot NumberB524169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/22/2024
11/25/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date11/15/2024
12/19/2024
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight64 KG
Patient EthnicityHispanic